# SDR ASAA2020022532241

- Difficulty date: February 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 50,219 hours, 14,936 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS RADAR DISPLAY ON NAVIGATION DU SHOWS CONSTANT RETURN AT 10'O CLOCK, 2'O CLOCK POSITION, 5NM RANGE. VARIES WITH MODE/GAIN/ANTENNA ANGLE ADJUSTMENTS BUT ALWAYS PRESENT. DOES NOT APPEAR ON FO'S SIDE. GROUNDED - YES. CW WXR SYSTEM TEST REFB737-800 AMM 34-43-00 OP CK GOOD NO UNUSUAL RETURNS NOTED.
